# SDR DALA2015061903904

- Difficulty date: June 18, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 52,896 hours, 23,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK -Y765 FRAME 41 TO 47 P1 FR41+9" BOTTOM L= 4.279", W=0.732", D=0.025",  P2 FR45+4", BOTTOM L=3.114", W=0.749", D=0.025" P3 FR47 UPPER L=2.308", W=0.400", D=0.041" IN PASSENGER CABIN.  EVALUATED AND FOUND OUT LIMITS ON JOBCARD 25-2031.  REPLACED SEAT TRACK -Y765 LOCATED BETWEEN FRAME 41 TO FRAME 47 IAW SRM 51-72-11 AND DWG D53370500.
